My skin didn't look like this before
|Route of Administration
I ingested 42 mg of 4-AcO-DET in a gel capsule.
I’m starting to get that come-up feeling in my throat, mouth and chest, similar to the ones I get on come-ups of LSD and shrooms. The body high is becoming more noticeable.
The come-up is way more noticeable now. The body high is ramping up much quicker than my last time taking this drug. I’m getting colour enhancement, pattern recognition enhancement, and it’s becoming increasingly harder to focus my vision.
I’m slightly more dissociated and it’s getting even harder to focus my vision or my mind. I suddenly feel the urge to poo right as my friend does, which is something that happens to us on our drug come-ups for some reason. I’m getting very mild level 2 geometry that is very, very faint in my peripherals.
This is ramping up really quickly. I’m becoming increasingly dissociated. There is colour drifting in my peripherals now, where the outlines and shadows of objects are making ripples of colour inwards towards the object they’re protruding from. My temperature regulation is going off again and I’m starting to feel increasingly cold, especially my nose for some reason. Textures are really standing out a lot more and I start seeing very mild texture repetition in certain objects, like the fabric of the sofa.
My hands and legs are really shaky. When I try to write, my hands and arms are shaking. When I stand up or sit down, my legs shake. Drifting is more intense now, but still mild compared to previous trips I’ve had, notably on 4-HO-MET. My body keeps twitching, for some reason. My hand twitches while I’m writing, making the act very difficult. When I close my eyes to try and note my CEVs, my eyelids twitch. The geometry in my closed and open-eyed visuals is still very mild, no more than level 3.
It’s at this point that I look at the skin on my hands and arms. It looks extremely pale, rough, dotted with red spots and hair. I start to see my skin age, getting wrinkly and gray. I stand up to wash my hands and take a quick look at my face in the mirror: always a bad idea. My skin looks spotty and gross, with my face ever-so-slightly deformed. I know my skin didn’t look like this before, so I brush it off with the realization that I’m tripping pretty hard and move to another room.
At this point, my friend and I sit down and try to write down the style variations of our body high, with mine being motionless in movement, constant in persistence, soft in feeling, neutral in interpretation, and all-encompassing in its bodily location. It’s a distinct (level 2) body high in intensity.
I’m getting random colour drifts coming from my peripherals. It’s like a black vignette starting at the edges of my vision that very quickly have a rainbow ripple coming inwards, ending with the colour white. It looks almost as if someone turned on a light in a room behind me, despite the fact that there was only a solid wall behind me.
There is a lot of geometry when I stare at blank slates, notably a blank sheet of sketch paper. It’s still level 3 though, and doesn’t hinder my ability to see properly. If I had any artistic ability whatsoever and my hand wasn’t so shaky, I feel as though I could just draw the geometry on the sheet of paper. I can see eyes popping up in my skin, on paper, and other textures. It’s very prominent in my peripherals, but fades slightly in my center of vision if I focus too hard.
My depth perception is completely screwed up. Everything I’m looking at gradually shifts slightly closer and further away. I start to stare at my cat laying in front of us on the sofa. He looks so much closer, while the area of the sofa he’s laying on looks much farther away. I start to take note of his fur and how light bounces off it. The chromatic aberration is extremely apparent by now. I feel as though I can see the aberration in alternating colour schemes, RGB and CMY. The colours are drifting back and forth to their point of origin. The colour that sticks out to me the most is green, as it seems to be the colour that is separated the farthest.
My hands are clammy, but overall my body is not spontaneously twitching as much as it was earlier. My friend and I sat down to watch The Midnight Gospel, but we eventually had to stop watching because it was becoming increasingly difficult to pay attention. I’m becoming increasingly sensitive to flickering lights.
I’m starting to get level 5 geometry in my CEV and can see vague vaporwave-esque settings, with shapes floating and shifting around colourful backgrounds. My friend and I sit down to try and categorise the style variations of geometry we were getting. The categories of geometry during this particular trip were as follows:
3-dimensional, intricate in complexity, abstract in style, synthetic in theme, unstructured in form, brightly lit, multicoloured, glossy in shading, equally soft and sharp in its edges, slow in motion, jittery in framerate, non-immersive, and consistent in its intensity.
I can pick out individual layers of music more easily and listening to it makes me feel euphoric.
I’m getting vague hallucinations, like shadows moving or lights flickering in my peripherals.
At this point, the peak is starting to ramp down. I don’t have any more effects from this point on except for very mild cognitive suppression for 10-20 minutes.
I’ve almost completely come down at this point and am no longer getting any more notable effects.
Conclusion / Aftermath
I really enjoy this drug. The only thing I find strange is the shaking sensation that keeps getting reported. The high feels incredibly similar to shrooms in the way that some of my visual distortions both OEV and CEV appear fluid and colourful, almost like an oily sheen in a puddle of water outside. I’m really loving the duration of this substance, as well. It really doesn’t last long and I don’t have to devote half of a day to tripping. I plan to take 60 mg the next time I take this drug.